Can lipitor cause fluid retention?
Swollen feet and ankles (fluid retention) Fatigue and drowsiness.
Does Lipitor affect your legs?
High doses of the statin drug atorvastatin (Lipitor) cause muscle pain in a small number of healthy people, but are not associated with muscle weakness, according to a study in Circulation. Many people take statins to lower “bad” LDL cholesterol.
Can statins affect your legs?
Within a month of starting statin therapy, they may feel aches or weakness in the large muscles of their arms, shoulders, thighs or buttocks on both sides of the body. About 5 to 10% of people who try statins are affected. It’s more common in the elderly, in women and in those taking the more potent statins.
Do side effects of Lipitor go away?
Most side effects caused by Lipitor are mild and typically go away on their own. However, there are some rare but serious side effects reported by people using the drug in clinical trials. These include myopathy, rhabdomyolysis, and liver damage.
Can Statins cause leg swelling?
Statins can occasionally cause muscle inflammation (swelling) and damage. Speak to your doctor if you have muscle pain, tenderness or weakness that cannot be explained – for example, pain that is not caused by physical work.
Can Statins cause walking problems?
Unsteadiness in walking, especially on uneven surfaces or on changing direction, was the most common complaint. They usually could not pinpoint the onset, but their history of daily activities suggested functional changes by 6 months after the 1st use of a statin.
Can statins cause walking problems?
Can statins cause muscle pain in legs?
Statin-related muscle pain, if it happens at all, usually happens within the first few months after you start the drug or raise the dose. You may feel a constant soreness or weakness in your shoulders, thighs, hips, or calves. If you’re like most people, it’ll affect both sides of your body equally.
What causes legs to swell from knees down?
Leg swelling isn’t always a sign of a heart or circulation problem. You can have swelling due to fluid buildup simply from being overweight, being inactive, sitting or standing for a long time, or wearing tight stockings or jeans. Factors related to fluid buildup include: Acute kidney failure.
How do I get rid of fluid in my legs and feet?
- Put your legs on pillows to raise them above your heart while lying down.
- Exercise your legs.
- Follow a low-salt diet, which may reduce fluid buildup and swelling.
- Wear support stockings (sold at most drugstores and medical supply stores).
- When traveling, take breaks often to stand up and move around.
Do statins cause swollen ankles?
Statins can occasionally cause muscle inflammation (swelling) and damage.
Does Lipitor make you drowsy?
Drowsiness is found among people who take Lipitor, especially for people who are female, 60+ old , have been taking the drug for 2 – 5 years, also take medication Aspirin, and have Depression.
Does Lipitor cause body aches?
But some people experience side effects. The most common statin side effects include: Headache. Difficulty sleeping. Flushing of the skin. Muscle aches, tenderness, or weakness (myalgia) Drowsiness. Dizziness.
Does Lipitor cause painful leg cramps?
Possibly: Lipitor (atorvastatin) has been reported to cause arm/leg pain, muscle spasms, and sore muscles. These occur in less than 15% of patients.
Can Lipitor cause muscle weakness?
In rare cases, Lipitor can cause a condition that results in the breakdown of skeletal muscle tissue, leading to kidney failure. Call your doctor right away if you have unexplained muscle pain, tenderness, or weakness especially if you also have fever, unusual tiredness, and dark colored urine.